# SDR HEEA079108

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N363BH
- Make and model: Bell 206L-3
- Aircraft serial: 51345
- Aircraft time: 6,565 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 206375007101
- Part serial: 132
- Condition: Reads High
- Location: Engine Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TOT READS TEMP HIGH.
